Sfoglia per Autore  OBERSNEL, Franco

opzioni
Mostrati risultati da 1 a 20 di 42
Titolo Data di pubblicazione Autori File
On compactifications of the set of natural numbers and the half line 1-gen-1998 OBERSNEL, Franco
Some questions on pseudoradial compactifications. 1-gen-1999 OBERSNEL, Franco
Continuous images of H* and its subcontinua. 1-gen-2000 OBERSNEL, Franco
On Tychonoff-type Hypertopologies. 1-gen-2002 OBERSNEL, Franco +
When is a topology on a product a product topology? 1-gen-2003 OBERSNEL, Franco
Open maps do not preserve Whyburn properties. 1-gen-2003 OBERSNEL, Franco
Some notes on weakly Whyburn spaces. 1-gen-2003 OBERSNEL, Franco
Corrigendum to: "Some notes on weakly Whyburn spaces'' [Topology Appl. 128 (2003), no. 2-3, 257–262] 1-gen-2004 OBERSNEL, Franco
Old and New Results for First Order Periodic ODEs without Uniqueness: a Comprehensive Study by Lower and Upper Solutions. 1-gen-2004 OBERSNEL, FrancoOMARI, PIERPAOLO
On the Ambrosetti-Prodi problem for first order scalar periodic ODEs 1-gen-2005 OBERSNEL, FrancoOMARI, PIERPAOLO
Period two implies any period for a class of differential inclusions 1-gen-2006 OBERSNEL, FrancoOMARI, PIERPAOLO
A Qualitative Analysis, via Lower and Upper Solutions, of First Order Periodic Evolutionary Equations with Lack of Uniqueness. 1-gen-2006 OBERSNEL, FrancoOMARI, PIERPAOLO +
Positive solutions of elliptic problems with locally oscillating nonlinearities 1-gen-2006 OBERSNEL, FrancoOMARI, PIERPAOLO
Classical and non-classical positive solutions of a prescribed curvature equation with singularities 1-gen-2007 OBERSNEL, FrancoOMARI, PIERPAOLO +
Period two implies chaos for a class of ODEs 1-gen-2007 OBERSNEL, FrancoOMARI, PIERPAOLO
Classical and non-classical solutions of a prescribed curvature equation 1-gen-2007 OBERSNEL, FrancoOMARI, PIERPAOLO +
Classical and non-classical sign changing solutions of a one-dimensional autonomous prescribed curvature equation. 1-gen-2007 OBERSNEL, Franco
Le somme infinite: dalla metafisica al lettore MP3 1-gen-2008 OBERSNEL, FrancoOMARI, PIERPAOLO
Independent-type structures and the number of closed subsets of a space. 1-gen-2008 OBERSNEL, Franco
Existence and multiplicity results for the prescribed mean curvature equation via lower and upper solutions 1-gen-2009 OBERSNEL, FrancoOMARI, PIERPAOLO
Mostrati risultati da 1 a 20 di 42
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile